# SDR UALA2013022501107

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL, REAR SPAR WEB CORRODED AT BS 955, LBL 78.  REPAIRED THE BS 955 LT SIDE CTR WING SECTION REAR SPAR BULKHEAD WEB & MODIFICATION OF FAILSAFE STRAP IAW REO-G15835, AND ECRA 5340-01497.
